# SDR ASOA2013120309534

- Difficulty date: November 13, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,678 hours, 22,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER SILL SUPPORT ANGLE CORROSION AROUND PROXIMITY SWITCH AND GROUNDING STUD.  INSTALLED LOWER ASD SILL IAW SRM 51-42-21-00 AND SRM 51-42-13-00.
